# SDR DALA2024121611760

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 79,899 hours, 10,508 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3314 CABIN DOOR 4R SHOWS OPEN @ CRUISE FL330. PRESSURIZATION NORMAL. CORRECTIVE ACTION: R/R PROX SENSOR 22MJ / PROX SENSOR 24MJ / PSCU 5MJ. OPS CHECK GOOD. (6572636)
